# SDR FDEA201006031790

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25008161AF
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOORBOARD 161 AF TOP SURFACE IS PUNCTURED, HAS MULTIPLE DENTS AND LARGE AREAS OF DELAMINATION.  FABRICATED NEW BULK CARGO COMPARTMENT FLOORBOARD 161 AF IAW DWG SRZ 25- 005, REV "H" AND DWG SRZ 25-011, REV "C".
